MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION PROPAQ MD DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number PROPAQ MD
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device restarted multiple times.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the reported malfunction was observed during review of the device's activity log.The device was put through extensive troubleshooting without duplicating the reported malfunction.The device's monitor board and defib receptacle were replaced as a precaution.The device passed the final test procedure, was recertified, and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
PROPAQ MD DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6983503
Report Number1220908-2017-02661
Device Sequence Number11069562
Product Code MKJ
UDI-Device Identifier00847946017729
UDI-Public00847946017729
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPROPAQ MD
Device Catalogue NumberPROPAQ MD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1